Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Combinatorial inequalities and subspaces of

Volume 211 / 2012

Joscha Prochno, Carsten Schütt Studia Mathematica 211 (2012), 21-39 MSC: Primary 46B03; Secondary 46B45. DOI: 10.4064/sm211-1-2

Abstract

Let M_1 and M_2 be N-functions. We establish some combinatorial inequalities and show that the product spaces \ell ^n_{M_1}(\ell _{M_2}^{n}) are uniformly isomorphic to subspaces of L_1 if M_1 and M_2 are “separated” by a function t^{r}, 1< r< 2.

Authors

  • Joscha ProchnoMathematisches Seminar
    Christian-Albrechts-Universität zu Kiel
    24098 Kiel, Germany
    e-mail
  • Carsten SchüttMathematisches Seminar
    Christian-Albrechts-Universität zu Kiel
    24098 Kiel, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image